The St. Paddy’s Rumble (Version 1)
And she’s like, “Yo, bitch…” And I’m like, “I beg your pardon, but I don’t appreciate language like that.” (I know, you’re calling bs) And she’s like, “You have 16 items in your cart and this is an express check out. 15 items or less.” And I’m like, “And just what are you going to do about it? Huh?” And she’s like, “This!” And she threw a frozen corned beef in my face. And I was like, “Ow.” And she was like, “Ow,” when I pinched her really hard. (As far as I could see, she wasn’t wearing green.) And then she started crying and ran away. Yo, Adrian!
As many of you have unfortunately witnessed, my eyes have been teetering on the edge of hideousness for quite some time now. The ole Graft vs. Host has settled in there and wreaked a little havoc. Dr. F has been tapering my Tacrolimus recently, which has been great, because I want to get off my immune suppressant meds and: 1. let my new system set up shop in my bod, and 2. get me to the childhood vaccine phase of this transplant party which will protect me from young urchins worldwide. As my immune system is becoming more and more able to work on its own, it’s hating on some drug I’ve been putting in/on my eyes in an attempt to lessen the GvH. While I was on stronger doses of immune suppressants, my immune system really didn’t give a sh*t; it wasn’t strong enough to put up a fight. It all blew up like an Irish car bomb on St. Paddy’s Day, when I slathered some ointment on my eyelids to try to calm down what I thought was a GvH flareup. Low and behold, the next top o’ the mornin’, this frightening creature, above, was in my bathroom! I swear I saw it with my own 1 and 1/8 eyes! I emailed Dr. F and attached this pic of the monster. He told me to see my ophthalmologist immediately, because it was something other than GvH. I saw 2 ophthalmologists (Dr. K1 and Dr. K2), because I’m an overachiever, and this is what they determined: I was having a severe allergic reaction to something I was putting in/on my eyes to make my severe allergic reaction less severe. Wait. What? I was having a severe allergic reaction to something I was putting in/on my eyes to make my severe allergic reaction less severe. In other words: SUTHMAPAB – Stop Using The Harsh Meds And Pop A Benadryl. My eyes have been responding nicely and it was great news that I didn’t have an inf*ction or advanced GvH! Todd thinks I look like a prize fighter.
I’m thinking of auditioning my lids for a part in the upcoming remake of the most nightmare-inducing television show of the 70’s ~ Lidsville.
Instead of having my first cataract surgery next week, as it was scheduled, I will go in to have my eyes rechecked and then hopefully get some new surgery dates on the books. Just another little bump in the rainbow to finding my pot of gold.